# SDR SCNA20201117322

- Difficulty date: November 3, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F AFT INSIDE EDGE OF PANEL HEAVILY WORN. REPAIRED DAMAGE TO AFT INSIDE EDGE OF PANEL 192F IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 PARA 4D(1) TABLE 202.
